JournalsprimsVol. 22 , No. 4DOI 10.2977/prims/1195177628

Integral Decomposition of Partial *-Algebras of Closed Operators

  • Françoise D. Mathot

    Université Catholique de Louvain, Louvain-La-Neuve, Belgium
Integral Decomposition of Partial *-Algebras of Closed Operators cover

Abstract

A method of direct integral decomposition for very general classes of unbounded closed operators is developed. This method is applied to the reduction theory of partial *-algebras and Op*-algebras. As a consequence, representations of partial *-algebras are decomposed into irreducible ones and some states are decomposed into extremal states.